# SDR IPXA2022090886049

- Difficulty date: August 26, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545786
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15,  MAIN CARGO COMPARTMENT , FLOOR PANEL #232XFF DAMAGED. - THIS IS A MINOR REPAIRREPLACED BROKEN INSERT I.A.W. UPS E.O. NO: M-5320-38342-C. ORIG SUB DATE:  9/9/2022
